# SDR SWAA2025091614432

- Difficulty date: September 13, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 57,564 hours, 34,721 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Plate
- Condition: Missing
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR AFT GIRT BAR PLATE ASSY MISSING.  FOUND MISSING PLATE ASSEMBLY AND REINSTALLED IAW AMM 25-66-02.
